MAUDE Adverse Event Report: ABBOTT MEDICAL PROCLAIM¿ 7 IMPLANTABLE PULSE GENERATOR, HEADER M; SCS IPG

ABBOTT MEDICAL PROCLAIM¿ 7 IMPLANTABLE PULSE GENERATOR, HEADER M; SCS IPG
Model Number 3663
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that the patient was experiencing uncomfortable therapy.As a result, the patient underwent surgical intervention during which the ipg was explanted.
 
Additional Manufacturer Narrative
The reported observation of ¿trembling in her pain area (leg) even when the stimulation was off¿ was not confirmed.The root cause of the observation was not ascertained.Using a clinicians programmer, the system impedance test results were within the expected range.The device was subjected to a functional test on automated test equipment (ate).This tester verifies the electrical performance of the control/communication circuitry, and output signal integrity.All portions of ate testing passed.The ate specifically tests the ipg output and system impedances on all 16 electrodes including the ipg can connection.The lead system was not returned with the ipg.

Brand Name
PROCLAIM¿ 7 IMPLANTABLE PULSE GENERATOR, HEADER M
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17101008
Report Number1627487-2023-02782
Device Sequence Number7812839
Product Code LGW
UDI-Device Identifier05415067020239
UDI-Public05415067020239
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2021
Device Model Number3663
Device Catalogue Number3663
Device Lot Number7102593
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown